Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from persisting chest infection, cough and vomiting. Sudden development of rashes. Scarlet fever or pneumonia?

Hi I went to the doctors today, over the past month I have had a chest infection which exacerbated my Asthma , I was given antibiotics over a month ago but didn t really get better, my cough persisted until 30/12 I suddenly developed vomiting for no reason and this lasted until the 3/1 and my cough got worse as well, I woke up today and I am covered in a rash and have been told it could be post viral but was worried it could be scarlet fever or pneumonia . I was told to take antihistamine, which I did but the rash seems to be getting worse. Can you advise
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Its a simple viral infection in your throat along with rash which will go away spontaneously. To confirm if you have a pneumonia just have a chest radiogram done. Continue your medicines.
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor